Existence of solution for some singular Kirchhoff fractional boundary value problem
Vol. 17 No. 2 (2022) P.173~P.194
DOI: || https://doi.org/10.21915/BIMAS.2022203 |
| ||10.21915/BIMAS.2022203 |
In this work, we investigate the question of the existence of multiple solutions for
some nonlinear singular $p$-fractional problem with Riemann-Liouville fractional derivative
and of Kirchhoff type. Precisely, we employ the method of the Nehari manifold combined
with the analysis of the fibering map in order to show the existence of at least two non-trivial weak solutions.
Nonlinear singular fractional differential equation,
Riemann-Liouville Fractional Derivative, Fibreging maps, Nehari Manifold, Existence of solutions.
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 34A08, 34B10, 47H10
Download Full Content